| Model Number |
RONYX25008UX |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Myocardial Infarction (1969)
| Date of Event |
12/06/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
During index procedure, a resolute onyx drug eluting stent was implanted in the lad.During a revascularization, two resolute onyx des were implanted in the rca, on the same day of the first revascularization, a second revascularization was performed and another two resolute onyx des were implanted, one in the rca and one in the 2nd rpl.Approximately 13 months post procedure, and 10 months post revascularizations , the patient suffered nstemi in the rca.The event was treated with two resolute onyx des stents implanted in the rca and the patient recovered.
Additional Manufacturer Narrative
Additional information: investigator assessed the event as not related to device and anti platelet medication.If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
Additional information: investigator assessed event is not related to device and anti platelet medication.Cec adjudicated mi as a non event.If information is provided in the future, a supplemental report will be issued.